# SDR ASAA2017070521301

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,963 hours, 2,656 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE OVERHEAT ILLUMINATED. RAN THE QRH. TURNED SWITCH OFF FOR 5 MINUTES, TURNED SWITCH BACK ON, & OVERHEAT LIGHT DID NOT ILLUMINATE.  ACFT GROUNDED.   ACCOMPLISHED RESET PROCEDURE PER QRH. WINDOW OVERHEAT SYSTEM OPS RESTORED NORMAL.
